# SDR UPS08852253

- Difficulty date: April 21, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Part number: 576958961
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LT WING CENTER LE 3 INCH CRACK IN FRAME ABOVE PNEUMATIC DUCT XFS 410.  REPAIRED LT WING CENTER LE AND FABRICATED INTERCOSTAL AND INSTALLED AT XFS 410 IAW DWG 57-69-589, SRM 51-01-21 AND SRM 51-01-20D.
